# SDR 2012FA0000362

- Difficulty date: May 2, 2012
- Submitted: June 8, 2012
- Operation: General aviation
- Aircraft: N208CA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496161
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part serial: 78F482
- Condition: Failed
- Part time: 10,355 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL COOLER WAS INSTALLED.  ACFT WAS GROUND RAN.  NO LEAKS NOTED.  ACFT WAS RETURNED TO SERVICE.  APPROX 35 MIN INTO FLIGHT, COOLER FAILED.  INSPECTION AND PRESSURE CHECK OF COOLER SHOWED FAILURE AND LEAK NEXT TO REPAIR.
